# SDR MWEA981207

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 591015835
- Condition: Corrosion
- Location: Cargo Doorweb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS AREAS OF LIGHT CORROSION ON AFT CARGO DOOR CUTOUT AREA INCLUDING DOOR JAMB WEB AND DOUBLER STRAPS.  MTC FABRICATED AND INSTALLED NEW JAMB WEB.
